# SDR HEEA0010990

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER NO REPLY, NO TRANSMIT. PERFORMED PRELIMINARY INSPECTION, VERIFIED NO TRANSMIT.  REPLACED V101 CAVITY OSCILLATOR, RE
